# SDR MASA2018011112906

- Difficulty date: January 11, 2018
- Submitted: January 12, 2018
- Operation: Air carrier
- Aircraft: N326MS
- Make and model: Cndair CL6002D24
- Aircraft serial: 15124
- Aircraft time: 11,360 hours, 8,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT EMERGENCY CEILING LIGHT INOPERATIVE.  REPLACED THE BULBS
